I was recently hypomanic but thought it was just me being, well….. bipolar. But after some advice from a friend and some more research, I’ve discovered that hypomania is indeed a symptom of venlaflaxine withdrawal.
I know I’m heading into hypomania when I’m easily distracted, doing 5 things at once, not completely finishing anything, with a voice in my head going “lemme just do this, lemme just do that, lemme just do this before I do that, oh shit I forgot I was doing that, lemme just finish it, but not before I just do that other thing over there”.
This morning, all morning, in the scorching heat of summer, I was running around doing heaps but accomplishing very little. I finally bottomed out after lunchtime and made myself have a snooze. When I woke up, my IBS was shouting at me, berating me for overdoing things today. I have a most miserable stomach ache.
So here I lie, in the afternoon heat of summer, with my heating pad draped over my sore tummy. Eina! I need to stop forgetting I’m in the midst of a withdrawal so severe it’s been documented as being worse than opiate/heroin withdrawal.
Take a chill pill and let myself heal!